# SDR SWAA2020010401923

- Difficulty date: January 4, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 19,609 hours, 39,004 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY FAIRING GROUND AIR CONDITIONING SERVICE PLATE LOCATED BETWEEN BS520 TO BS540 AND BETWEEN STR 28L TO STR 28R AT LOWER FUSELAGE (2 EA) / REPLACED BODY FAIRING AROUND AIR CONDITIONING SERVICE PLATES LOCATED BETWEEN BS 520 TO BS 540 BETWEEN STR 28L TO STR 28R AT LOWER FUSELAGE (2EA) IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DWG 65-25674 SHEET 6 REV-
